Many people see the symptoms of die-off as an unavoidable consequence of treating Candida. Symptoms of die-off are the unpleasant side effects that occur when Candida is being treated. In my clinical experience, most people experience die-off symptoms because they do things too quickly and too harshly.
Think things through before you start to overhaul your diet. I’ve seen so many people decide to make huge changes to their diet overnight and suffer for it. The side effects of changing things too quickly often result in people giving up on improving their health.
If you are consistently eating poorly, your body is not going to be happy if you suddenly go on a health kick. Remember, your body’s digestive system is built around what you are currently eating. Your GI tract needs some time to adjust to new foods and routines. If you go too fast, you can experience bloating, gas, fatigue, headaches, and several other side effects that can leave you feeling discouraged.
- Recurring Ringworm: Can It Be Candida?
- Fatty Liver And Candida Infection: Is it Connected?
- Yeast Infection, Stress And Digestion
- Fluconazole (Diflucan)
- Can Candida Cause Canker Sores?
My advice is to make changes to your diet very slowly. If you don’t want to end up feeling bad, make changes over a two to three-week period. If you can tolerate small changes without much difficulty, then you can slightly increase the pace of your changes. If you are feeling very good and empowered, you can increase the pace a little more.
You can start by adding a glass of fresh water to your diet. In a couple of days, you can try drinking two glasses of fresh water to your daily diet. Don’t go from five cans of pop a day to 2 gallons of water overnight, unless you want to set yourself up for side effect
Even with CanXida supplements, you will need to start slowly. Start with a capsule per day and then evaluate how you feel. If you feel good, increase the dose.
The key to sticking to new, healthy habits is to take your time. There’s no rush. If you begin to experience side effects, back off a little bit and slow the rate of your changes.
“All in good time,” is my motto when it comes to changing habits that you’ve had for years.